I had an EP study done last Wednesday. My cardiologist could not find the area causing the irregular beats and said that because my legs were moving so much, he had to sedate me very deeply and perhaps my heart was just too relaxed for him to map it correctly. The irregular beats were caught on a 30 day halter monitor prior to the study. He put me on 25mg of Metroprolol and said if that does not help, we may have to do another study in a few months and not sedate me as heavily.
I currently have the normal bruising and soreness in the groin area where the catheters were inserted, but I noticed this morning that there is a "lump" on the upper groin of the right side. It is painful to touch and feels like a knot under the skin. I know that a hemotoma may form, but shouldn't that have already occurred? Is it normal to have one develop almost a week after the procedure?
Thank you for any advice.